# SDR DALA1128929875

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL NR74-50 EDGE IS DAMAGED AND HAS CORROSION. REMOVED 2EA HAT CHANNELS FROM FLOOR WEB PANEL IAW SRM 51-30-2, FIGURE 20, FABED NEW WEB PANEL REF SRM 53-23-0, PAGE 8, FIG 5,TREATED AND PRIMED IAW SRM 51-10-3,  PAGE 41, SRM 51-10-3 PAGE 31, INSTALLED HAT CHANNELS 2 EA IAW SRM 51-30-2, PAGE 26B, 51-20-0, PAGE 10.  COMPLETED AND INSPECTED.
